# SDR 101606N604CS1

- Difficulty date: October 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N604CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800007
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL 410 CREW SELECTED WING AND ENGINE ANTI-ICE AND OBSERVED NOMAL ANNUNCIATIONS.  AFTER APPROXIMATELY 2.5 MINUTES, CREW OBSERVED SIX CAS MESSAGES FOR ANTI-ICE COLD.  CREW FELT TOO MUCH TIME HAD PASSED FOR ANTI-ICE SYSTEM TO COMPLETE IT'S FUNCTION AND REQUESTED TO DESCEND DUE TO AIRSPEED REDUCTION.  WHILE DECENDING TO ASSIGNED FL 330, CREW OBSERVED ANNUNCIATION OF LEFT WING BLEED LEAK.  WHILE RUNNING AFM BLEED LEAK CHECK LIST, CREW OBSERVED LEFT AND RIGHT ENGINE FAULT ANNUNCIATIONS.  CREW REQUESTED EMERGENCY DESCENT TO GET OUT OF FREEZING ENVIRONMENT AND LAND AT NEAREST AIRPORT.  AT SHV, MAINTENANCE STAFF FOUND WING BLEED LEAK ANNUNCIATION TO BE CAUSED BY LOOSE TEMP SENSOR CONNECTION.  ENGINE FAU
